# SDR MASA2011122864301

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 19,879 hours, 16,026 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR RED "OPEN" PLACARD NOT LEGIBLE.  REPLACED PLACARD.
